Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("ALGORITHME HOMOTOPIE")

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 9 of 9

  • Page / 1
Export

Selection :

  • and

AN INTRODUCTION TO PIECEWISE LINEAR HOMOTOPY ALGORITHMS FOR SOLVING SYSTEMS OF EQUATIONSTODD MJ.1982; LECT. NOTES MATH.; ISSN 0075-8434; DEU; DA. 1982; VOL. 965; PP. 149-202; BIBL. 98 REF.Conference Paper

ON THE COMPUTATIONAL COMPLEXITY OF PIECEWISE-LINEAR HOMOTOPY ALGORITHMSTODD MJ.1982; MATH. PROGRAM.; ISSN 0025-5610; NLD; DA. 1982; VOL. 24; NO 2; PP. 216-224; BIBL. 22 REF.Article

PIECEWISE-LINEAR HOMOTOPY ALGORITHMS FOR SPARSE SYSTEMS OF NONLINEAR EQUATIONSTODD MJ.1983; SIAM JOURNAL ON CONTROL AND OPTIMIZATION; ISSN 0363-0129; USA; DA. 1983; VOL. 21; NO 2; PP. 204-214; BIBL. 12 REF.Article

Contragredient transformations applied to the optimal projection equationsZIGIC, D; WATSON, L. T; BEATTIE, C et al.Linear algebra and its applications. 1993, Vol 188-89, pp 665-676, issn 0024-3795Article

Polynomial programming using multi-homogeneous polynomial continuationWATSON, L. T; MORGAN, A. P.Journal of computational and applied mathematics. 1992, Vol 43, Num 3, pp 373-382, issn 0377-0427Article

High-dimensional homotopy curve tracking on a shared-memory multiprocessorALLISON, D. C. S; IRANI, K. M; RIBBENS, C. J et al.Journal of supercomputing. 1992, Vol 5, Num 4, pp 347-366, issn 0920-8542Article

Numerical Schubert calculus by the Pieri homotopy algorithmLI, T. Y; XIAOSHEN WANG; MENGNIEN WU et al.SIAM journal on numerical analysis. 2003, Vol 40, Num 2, pp 578-600, issn 0036-1429, 23 p.Article

Newton's method with deflation for isolated singularities of polynomial systemsLEYKIN, Anton; VERSCHELDE, Jan; AILING ZHAO et al.Theoretical computer science. 2006, Vol 359, Num 1-3, pp 111-122, issn 0304-3975, 12 p.Article

Minimum entropy static output-feedback control with an H∞-Norm performance boundYAESH, I; SHAKED, U.IEEE transactions on automatic control. 1997, Vol 42, Num 6, pp 853-858, issn 0018-9286Article

  • Page / 1